# SDR ASAA2020022652274

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 50,917 hours, 15,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG SIGN AT FWD LH OVERWING EXIT HAS BULB OUT & SIGN IS BROKEN. GROUNDED - YES. RELAMPED & INSTALLED NEW LENS (EXIT COVER SIGN) REF AMM 33-51-01-960-801. OPS CHECK GOOD.
